Differential and Integral Equations

Elliptic free boundary transmission, the Bernoulli and the obstacle problems

Bui An Ton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


An elliptic boundary problem with a solution-dependent measure is studied. Applications to elliptic transmission problems with a free interface and to a generalized elliptic obstacle problem with a nonzero Neumann term on the free boundary are given.

Article information

Differential Integral Equations, Volume 23, Number 7/8 (2010), 685-702.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 49J20: Optimal control problems involving partial differential equations


Ton, Bui An. Elliptic free boundary transmission, the Bernoulli and the obstacle problems. Differential Integral Equations 23 (2010), no. 7/8, 685--702. https://projecteuclid.org/euclid.die/1356019191

Export citation